Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree
Indranil Biswas.
Proc. Amer. Math. Soc. 126 (1998), 2827-2834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459109
Glasner sets and polynomials in primes
R. Nair and S. L. Velani.
Proc. Amer. Math. Soc. 126 (1998), 2835-2840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452815
On the class equation for Hopf algebras
Martin Lorenz.
Proc. Amer. Math. Soc. 126 (1998), 2841-2844
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452811
On rationality of the cogrowth series
Dmitri Kouksov.
Proc. Amer. Math. Soc. 126 (1998), 2845-2847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487319
A note on a question of J. Nekovár and the Birch and Swinnerton-Dyer Conjecture
Ken Ono.
Proc. Amer. Math. Soc. 126 (1998), 2849-2853
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459142
Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake
E. Ballico.
Proc. Amer. Math. Soc. 126 (1998), 2855-2856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469395
A new characteristic of Möbius transformations by use of Apollonius quadrilaterals
Hiroshi Haruki and Themistocles M. Rassias.
Proc. Amer. Math. Soc. 126 (1998), 2857-2861
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485479
Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis
Mircea Martin.
Proc. Amer. Math. Soc. 126 (1998), 2863-2871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451820
Deforming the point spectra of one-dimensional Dirac operators
Gerald Teschl.
Proc. Amer. Math. Soc. 126 (1998), 2873-2881
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1451831
Subsystems of the Schauder system that are quasibases for $L^{p}[0,1], 1 \le p < +∞$
K. S. Kazarian and Robert E. Zink.
Proc. Amer. Math. Soc. 126 (1998), 2883-2893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452807
Some theta function identities related to the Rogers-Ramanujan continued fraction
Seung Hwan Son.
Proc. Amer. Math. Soc. 126 (1998), 2895-2902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458265
Sharp Log-Sobolev inequalities
Oscar S. Rothaus.
Proc. Amer. Math. Soc. 126 (1998), 2903-2904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1632105
Note on the topological degree of the subdifferential of a lower semi-continuous convex function
Sergiu Aizicovici and Yuqing Chen.
Proc. Amer. Math. Soc. 126 (1998), 2905-2908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468179
Cohomology of polynomials under an irrational rotation
Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill.
Proc. Amer. Math. Soc. 126 (1998), 2909-2918
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459104
Decomposition theorems in orthomodular posets: The problem of uniqueness
Anna De Simone.
Proc. Amer. Math. Soc. 126 (1998), 2919-2926
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452800
Sampling sets for Hardy spaces of the disk
Pascal J. Thomas.
Proc. Amer. Math. Soc. 126 (1998), 2927-2932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452830
Distributions supported in a hypersurface and local $h^{p}$
Galia Dafni.
Proc. Amer. Math. Soc. 126 (1998), 2933-2943
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459116
On an example concerning the Kobayashi pseudodistance
Wlodzimierz Zwonek.
Proc. Amer. Math. Soc. 126 (1998), 2945-2948
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452838
Semigroup representations, positive definite functions and abelian $C^{*}$-algebras
P. Ressel and W. J. Ricker.
Proc. Amer. Math. Soc. 126 (1998), 2949-2955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486749
Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets
Mohammad S. R. Chowdhury and Kok-Keong Tan.
Proc. Amer. Math. Soc. 126 (1998), 2957-2968
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459115
Duality for full crossed products of $C^{*}$-algebras by non-amenable groups
May Nilsen.
Proc. Amer. Math. Soc. 126 (1998), 2969-2978
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469427
Optimal control of a functional equation associated with closed range selfadjoint operators
S. C. Gao and N. H. Pavel.
Proc. Amer. Math. Soc. 126 (1998), 2979-2986
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473668
Singular extensions of the trace and the relative Dixmier property in the type $II_{1}$ factors
Florin Pop.
Proc. Amer. Math. Soc. 126 (1998), 2987-2992
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452820
An index theorem for Toeplitz operators on totally ordered groups
Sriwulan Adji, Iain Raeburn and Anton Ströh.
Proc. Amer. Math. Soc. 126 (1998), 2993-2998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473651
A note on the Gelfand-Mazur Theorem
S. J. Bhatt, D. J. Karia, S. H. Kulkarni and M. E. Shimpi.
Proc. Amer. Math. Soc. 126 (1998), 2999-3005
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476120
Additivity of quasi-measures
D. J. Grubb and Tim LaBerge.
Proc. Amer. Math. Soc. 126 (1998), 3007-3012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458874
A note on sequences lying in the range of a vector measure valued in the bidual
Begoña Marchena and Cándido Piñeiro.
Proc. Amer. Math. Soc. 126 (1998), 3013-3017
Abstract, references and article information
Full-text PDF Free Access    
On complementary subspaces of Hilbert space
W. E. Longstaff and Oreste Panaia.
Proc. Amer. Math. Soc. 126 (1998), 3019-3026
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468197
Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in $\mathbb{R}^{d}$
Yuan Xu.
Proc. Amer. Math. Soc. 126 (1998), 3027-3036
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452834
A theorem on iterations of polynomial maps in several variables
Nilson C. Bernardes Jr..
Proc. Amer. Math. Soc. 126 (1998), 3037-3044
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458863
Fixed points and random fixed points for weakly inward approximable maps
Donal O'Regan.
Proc. Amer. Math. Soc. 126 (1998), 3045-3053
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469430
The Russo-Dye theorem in nest algebras
Kenneth R. Davidson.
Proc. Amer. Math. Soc. 126 (1998), 3055-3059
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468188
A note on fixed point theorems for semi-continuous correspondences on $[0,1]$
Zhou Wu.
Proc. Amer. Math. Soc. 126 (1998), 3061-3064
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469442
Eigenvalue pinching theorems on compact symmetric spaces
Yuuichi Suzuki and Hajime Urakawa.
Proc. Amer. Math. Soc. 126 (1998), 3065-3069
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451829
Layered circlepackings and the type problem
Ryan Siders.
Proc. Amer. Math. Soc. 126 (1998), 3071-3074
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459150
Unique decomposition of Riemannian manifolds
J.-H. Eschenburg and E. Heintze.
Proc. Amer. Math. Soc. 126 (1998), 3075-3078
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473665
A volume comparison theorem for Finsler manifolds
Carlos E. Durán.
Proc. Amer. Math. Soc. 126 (1998), 3079-3082
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473664
The fundamental group of a compact metric space
Janusz Pawlikowski.
Proc. Amer. Math. Soc. 126 (1998), 3083-3087
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452818
Weak convergences of probability measures: A uniform principle
Jean B. Lasserre.
Proc. Amer. Math. Soc. 126 (1998), 3089-3096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452809
A note on harmonic forms on complete manifolds
Luen-fai Tam.
Proc. Amer. Math. Soc. 126 (1998), 3097-3108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459152
The intersection of three spheres in a sphere and a new application of the Sato-Levine invariant
Eiji Ogasa.
Proc. Amer. Math. Soc. 126 (1998), 3109-3116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452817
Contractive mappings, Kannan mappings and metric completeness
Naoki Shioji, Tomonari Suzuki and Wataru Takahashi.
Proc. Amer. Math. Soc. 126 (1998), 3117-3124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469434
A result on the Gelfand-Kirillov dimension of representations of classical groups
Chen-bo Zhu.
Proc. Amer. Math. Soc. 126 (1998), 3125-3130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452837
A generalization of 2-homogeneous continua being locally connected
Keith Whittington.
Proc. Amer. Math. Soc. 126 (1998), 3131-3132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616577